Lewy Body Dementia Association, Inc.
https://www.lbda.org/phpBB3/

Great Side Effects from drug for Dyskinesia of the Esophagus
https://www.lbda.org/phpBB3/viewtopic.php?f=101&t=4412
Page 1 of 1

Author:  AmandaCross [ Mon Jun 19, 2017 9:41 am ]
Post subject:  Great Side Effects from drug for Dyskinesia of the Esophagus

To help others relate to my posts I will begin with my Mother's age, year she was aware of a change in herself and date of Diagnosis. 71.2011.2012. Mom has had acid reflux due to Dyskinesia of the Esophagus since 2011 when she was hospitalized from complications due to a chronic cough that had been going on for a year at least. She had pneumonia and the pulmonologist could not figure out what was causing her cough so he referred her to a gastro doc and he finally got to the root of the problem. Her Esophagus wasn't working so acid was coming up into her throat he prescribe meds that worked for a time but then they didn't. Gastro Doc prescribed Reglan (Metoclopramide) which had terrible side effects of Parkinsonism's and it wasn't helping. I've had her in the ER three times due to acute flare ups of chronic gerd. In April when we saw her Gastro Doc he recommended Domperidone, a drug that sales over the counter in Great Britain but you can't get it here because that's all about money and drug companies and that conversation is above my pay grade. Gastro Doc wrote us a script, I called the dealer in the U.S and they ordered them from England, all legal beagal as it were and Mom was taking them six weeks later. WOW I Say! She takes three a day and not only does she cough no more or have a pain in her gut the sides effects have made her hyper as hell. She actually swept the floor for the first time in five years and she says she feels more like her old self. So it's been a wonder drug for her and for me, I've finally caught a break. Thank you science!

Page 1 of 1 All times are UTC - 5 hours [ DST ]
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group
http://www.phpbb.com/